Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 412, NWS Tallahassee, FL

December 20, 2012Geneva County, Alabama; Holmes County, Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 20, 2012, 10:50 AM CST for Geneva County, Alabama; Holmes County, Walton County, Florida. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 20, 2012, 10:50 AM CST (16:50 UTC)
Expired
Dec 20, 2012, 11:30 AM CST
In force
40 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Geneva County, AL, Holmes County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 44 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 20, 11:00 AM CSTTSTM WND DMG3 Nnw Glendale, FL1 TREE DOWN IN NORTHERN WALTON COUNTY
Dec 20, 11:15 AM CSTTSTM WND DMG5 Wnw Geneva, ALLARGE PINE TREE AND DEBRIS ON HWY 52 WEST OF GENEVA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 20, 9:19 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2063 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WUUS52 KTAE 201650
SVRTAE
ALC061-FLC059-131-201730-
/O.NEW.KTAE.SV.W.0412.121220T1650Z-121220T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 AM CST THU DEC 20 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
  NORTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
  GENEVA COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 1130 AM CST

* AT 1046 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE
  OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM SAMSON TO 29 MILES SOUTHWEST OF SAMSON...OR ALONG A LINE
  EXTENDING FROM SPEARS TO DORCAS...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GENEVA AND HARTFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3092 8640 3100 8634 3100 8619 3117 8615
      3120 8609 3119 8563 3079 8580 3079 8582
      3077 8583 3073 8582 3076 8640
TIME...MOT...LOC 1650Z 255DEG 32KT 3115 8596 3085 8637

$$

42-DVD
1 follow-up statement
195 
WWUS52 KTAE 201714
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1114 AM CST THU DEC 20 2012

ALC061-FLC059-131-201730-
/O.CON.KTAE.SV.W.0412.000000T0000Z-121220T1730Z/
GENEVA AL-HOLMES FL-WALTON FL-
1114 AM CST THU DEC 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR NORTHERN WALTON...WESTERN HOLMES AND GENEVA COUNTIES...

AT 1109 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLWOOD TO POND CREEK...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOX
HILL...OAKWOOD HILLS...HIGH BLUFF...DARLINGTON...LIBERTY...ROYALS 
CROSSROADS...CLUSTER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA AND SOUTHWEST GEORGIA.

&&

LAT...LON 3088 8640 3098 8632 3100 8619 3120 8600
      3119 8563 3079 8580 3079 8582 3077 8583
      3074 8582 3076 8640
TIME...MOT...LOC 1714Z 254DEG 31KT 3120 8574 3080 8635

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 9:43 AM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 20, 9:43 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1043 AM EST Thu Dec 20 2012

...Tornado Watch is in effect until 7PM EST for all of SE AL/SW
GA/the FL Panhandle and west half of the FL Big Bend and the
nearshore waters of the Apalachee Bay...

...Gale Conditions expected late this afternoon and tonight over the
Gulf...

...Freezes Expected Friday and Saturday Nights...

.MESO ANALYSIS...
the tornado threat is increasing across the new tornado watch area
as the moist and unstable gulf moisture overspreads the area
quickly allowing for modified airmass. this reflected in surface dew
points now in the mid 60s along coast. upstream multiple bands of
pre-frontal convection with embedded supercells seen across srn
al/wrn fl panhandle. as these bands and airmass move n/ne this will
yield increasing buoyancy and enhance cape and shear favoring robust
updrafts that should yield rotating updrafts and isold supercells
downstream. thus a tornado watch is now in effet until 7 pm est (6
pm est) for the wrn 2/3rd of our CWFA. limiting factor is how far
north this airmass advances thus the torndo threat decrease from the
coast towards our nrn most counties.

.previous discussion...
Latest upstream analysis and VAD winds show a well defined shortwave
progressing ewd into the mid/lwr ms valley. all this reflected in
low level shear of 35-40kts across SE LA/SRN AL and deep layer shear
continuing to develop discrete cells ahead of veering (to SWLY) and
strengthening winds. ahead of this, moisture plume with dew points
to 70F at coast...60F farther inland with mlcape 250-800j/kg moving
newd across ern al/fl panhandle. at surface, low ern mo with cold
front swd down cntrl MS with squall/warm boundary line approaching
ern al. even though line is shallow, this squall generated tornadic
supercells without detected lightning across sw/s/cntrl AL in the
warm sector with very weak CIN. these storms were moving rapidly
newd. so bottom line is shear impressive  but cape iffy.

during the rest of this morning, as squall approaches, local
buoyancy will increase via boundary layer and thetae-e advection and
warming. the storms are expected to translate ewd into early aftn
along and ahead of cold front. the lower thetae air will be modified
by moisture rich gulf and wrn Atlc marine air. and, this will offset
weak lapse rates some to increase mlcape up to 300-600 j/kg
wrn counties. fly in the ointment is if storms move too fast putting
them in drier SE air and line pinches itself off before local
atmosphere destabilizes enough especailly ern half of CWFA and this
will be monitored closely. main area of concern is coastal counties
west of the Apalachicola river.

.NEAR TERM [Through Tonight]...
A potent upper trough is moving into the eastern half of the country
this morning, generating heavy snow across the central plains and
western Great Lakes, and strong to severe thunderstorms over the
lower Mississippi Valley. The upper low and parent sfc low will
track northeastward today, reaching the eastern Great Lakes by
sunrise on Friday. The trough axis and associated cold front will
move rapidly across the southeastern states today, with the front
reaching the western boundary of the CWA by early this afternoon,
and exiting the eastern edge of the CWA by mid-evening. Expect to
see breezy conditions today ahead of, and behind the front, with
gust up to around 30 mph possible (outside of any thunderstorms).
This should remain just below wind advisory criteria.

Return flow has already begun over the western portion of the
forecast area this morning, with dewpoints reaching the lower 60s
along the panhandle coast (compared with the upper 30s in
Tallahassee). This warm advection pattern will strengthen through
the morning, with scattered showers moving into the western counties
by sunrise. Thereafter, expect to see a forced line of showers and
thunderstorms reach the western border by late this morning, racing
east across the area through the afternoon.

As for the severe threat, the primary limiting factor will continue
to be the lack of instability, with most guidance suggesting
sfc-based CAPE aob 500 j/kg, and primarily limited to coastal areas.
Shear parameters are still forecast to be quite favorable, with
0-1km shear values of 30-35 knots moving across the region late this
morning and this afternoon. 00Z NAM was a bit more agressive with
the instability (and low-level shear) for this afternoon, and thus
indicated the potential for a more significant event. However, the
remainder of the guidance (global and CAMS) is slightly less
agressive with the shear and instability, indicating a more isolated
severe weather event. At this time, expect to see isolated damaging
wind gusts as the primary threat from this system. However, with the
strength of the low-level wind fields, an isolated tornado cannot be
ruled out. The thermodynamic evolution will need to monitored
closely into the afternoon for the potential for more instability
than expected.

&&

.SHORT TERM [Friday Through Saturday]...
A much colder and drier airmass will spill into the region in the
wake of the cold front. Strong CAA should hold high temperatures in
the mid to upper 50s for Friday afternoon, along with gusty
northwest winds. A freeze appears likely for all areas away from the
immediate coast for Friday night. Most areas will see temperatures
fall into the upper 20s. However, a few mid 20s in normally colder
locations will be possible if winds are able to fully decouple. At
this time, with the sfc high expected to be centered just west of
the forecast area, a widespread hard freeze does not seem likely.
With the confidence in the freeze increasing for Friday night, will
issue a freeze watch for the entire CWA with the morning package.

The airmass will begin to slowly modify on Saturday, with rising
heights allowing temperatures to reach back to near 60 degrees.

&&

.LONG TERM [Saturday Night through next Thursday]...
The extended portion of the forecast will begin with a low-level
anticyclone centered over the Southeast US, and relatively zonal
flow aloft. The general evolution being portrayed by the global
models is for a fast-moving, progressive shortwave trough to eject
ENE from the Rockies into the Great Lakes in the early part of next
week, with a much more powerful wave digging through the Western US
and into the southern Plains by mid-week. Operational runs of the
ECMWF and GFS have yet to show much consistency on the details, but
the overall trends are relatively similar. This suggests we will see
a period of return flow, with gradually increasing PoPs from Monday
to Wednesday. The ensemble means (and operational runs) still show a
cold front passage around 00z Thursday (+/- 12 hrs), with cooler air
arriving thereafter. Thunderstorms were added to the forecast on
Wednesday as that seems to be the favored time for the approach of
the cold front for now. Model consistency may not improve until this
weekend when the blocking pattern in the NE Pacific begins to break
down and the aforementioned wave begins to move onshore.

&&

.AVIATION [through 12Z Friday]...
Warm front stretched from near KTLH to the northwest into east
central Alabama generated LIFR fog conditions at KTLH this morning.
Warm front is now moving rapidly to the north as a line of showers
and thunderstorms approach from the west.  Tornado Watch is in
effect across the Florida Panhandle and Southeast Alabama.
Strong low level winds from the south and southwest will produce
gusty winds in excess of 30 knots near showers and thunderstorms
today. The strong southerly winds ahead of the line of storms may
produce some turbulence on approach or takeoff.

&&

.MARINE...
A strong cold front will move across the coastal waters today,
bringing with it hazardous marine conditions. Increasing southerly
flow ahead of the front will bring advisory conditions to the
western and central waters this morning, and then to the eastern
waters late this afternoon. Very strong westerly flow is anticipated
immediately following the frontal passage, with frequent gusts to
gale force expected over the western and central waters through
tonight. Expect frontal passage over the western waters by
mid-afternoon, so will start the Gale Warning there at 21z,
spreading to the central waters by 00z. Chances for frequent gusts
to gale force over the far eastern waters appear lower, so have
opted to go with a small craft advisory for these marine zones.
Winds and seas will slowly subside into the weekend, possibly not
dropping below headline criteria until Saturday afternoon.

The strong winds will likely yield surf up to 5 feet this afternoon
into Friday for panhandle beaches, so will go with a high risk of
rip currents for these locations.

&&

.FIRE WEATHER...
There is a good chance of wetting rain today. In the wake of a cold
front on Friday, a very dry air mass will combine with breezy NW
winds and high dispersions to produce the potential for some red
flag conditions. A Fire Weather Watch is already in effect for SE AL
and all FL zones, and that will be maintained. Dry air lingers on
Saturday, but red flag conditions may be less likely as winds begin
to decrease as high pressure settles into the area.

&&

.HYDROLOGY...
Todays storm system is expected to bring a half inch to inch of
rainfall on average. We will see additional minor rises, but in no
case are action stages expected to be reached.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   78  39  57  27  60 / 90  50   0   0   0
Panama City   76  40  58  36  59 / 90  20   0   0   0
Dothan        74  35  56  32  59 /100  10   0   0   0
Albany        75  35  55  28  60 / 90  30   0   0   0
Valdosta      77  37  55  28  59 / 90  60   0   0   0
Cross City    78  41  58  27  61 / 70  70   0   0   0
Apalachicola  76  41  58  35  58 / 90  40   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH from late Friday night through Saturday morning
     for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
     Leon-Liberty-Madison-South Walton-Washington.
     FIRE WEATHER WATCH from Friday morning through Friday evening
     for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
     Leon-Liberty-Madison-South Walton-Washington.
     DENSE FOG ADVISORY until 11 AM EST this morning for Coastal
     Wakulla-Gadsden-Inland Wakulla-Leon.
GA...FREEZE WATCH from late Friday night through Saturday morning
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-
     Lowndes-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
     Thomas-Tift-Turner-Worth.
AL...FREEZE WATCH from late Friday night through Saturday morning
     for Coffee-Dale-Geneva-Henry-Houston.
     FIRE WEATHER WATCH Friday afternoon for Coffee-Dale-Geneva-
     Henry-Houston.
GM...DENSE FOG ADVISORY until 1 PM EST this afternoon for Apalachee
     Bay or Coastal Waters From Keaton Beach to Ochlockonee
     River Fl out to 20 Nm-Coastal Waters From Ochlockonee
     River to Apalachicola Fl out to 20 Nm-Coastal waters from
     Apalachicola to Destin FL out 20 NM.
     SMALL CRAFT ADVISORY from 4 PM this afternoon to 7 AM EST
     Friday for Apalachee Bay or Coastal Waters From Keaton
     Beach to Ochlockonee River Fl out to 20 Nm-Coastal waters
     from Suwannee River to Keaton Beach out 20 NM.
     SMALL CRAFT ADVISORY until 7 PM EST this evening for Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to
     20 Nm-Waters from Suwannee River to Apalachicola FL from
     20 to 60 NM.
     GALE WARNING from 7 PM this evening to 7 AM EST Friday for
     Coastal Waters From Ochlockonee River to Apalachicola Fl
     out to 20 Nm-Waters from Suwannee River to Apalachicola
     FL from 20 to 60 NM.
     SMALL CRAFT ADVISORY until 4 PM EST this afternoon for Coastal
     waters from Apalachicola to Destin FL out 20 NM-Waters
     from Apalachicola to Destin FL from 20 to 60 NM.
     GALE WARNING from 4 PM this afternoon to 7 AM EST Friday for
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM/SHORT TERM/MARINE/HYDROLOGY...Block/Camp
LONG TERM/AVIATION/FIRE WEATHER...Lamers/Lanier
Hazardous weather outlook, Dec 20, 4:04 AM CST, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
504 AM EST THU DEC 20 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-211000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
504 AM EST THU DEC 20 2012 /404 AM CST THU DEC 20 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION
TODAY...

A STRONG FRONT WILL CROSS THE REGION TODAY ALONG WITH A LINE OF
STRONG TO POSSIBLY SEVERE SHOWERS AND THUNDERSTORMS. THE PRIMARY
THREAT FROM THIS SYSTEM IS ISOLATED DAMAGING WINDS. HOWEVER...AN
ISOLATED TORNADO CANNOT BE RULED OUT. THE GREATEST CHANCE FOR
SEVERE WEATHER WILL BE LATE THIS MORNING AND EARLY THIS AFTERNOON
WEST OF THE APALACHICOLA AND CHATTAHOOCHEE RIVERS...AND FROM EARLY
AFTERNOON THROUGH MID-EVENING EAST OF THE RIVERS.

HAZARDOUS WINDS AND SEAS ARE EXPECTED OVER THE MARINE AREAS TODAY
AND TONIGHT...WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE STARTING
LATE THIS AFTERNOON AND CONTINUING THROUGH TONIGHT. A GALE WARNING
IS IN EFFECT FOR PORTIONS OF THE MARINE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

LIGHT FREEZES WILL BE POSSIBLE FRIDAY AND SATURDAY NIGHTS.
HAZARDOUS CONDITIONS OVER THE COASTAL WATERS WILL CONTINUE THROUGH
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL WILL BE POSSIBLE LATER THIS MORNING INTO
THIS EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 2:50 AM CSTFreeze WatchTAECoffee, Dale, Geneva, Henry, Houston24 hr
Dec 20, 10:09 AM CSTTornado WarningTAECoffee32 min
Dec 20, 11:26 AM CSTSevere Thunderstorm WarningTAEGeneva, Houston64 min
Dec 20, 11:35 AM CSTSevere Thunderstorm WarningTAEDale, Henry55 min
Dec 20, 11:46 AM CSTTornado WarningTAEDale, Henry, Houston19 min
Dec 20, 3:31 AM CSTGale WarningTAE26 hr
Dec 20, 3:39 AM CSTRip Current StatementTAEBay, Gulf, Walton38 hr
Dec 20, 8:20 AM CSTDense Fog AdvisoryTAEGadsden, Leon, Wakulla100 min
Dec 20, 8:30 AM CSTMarine Dense Fog AdvisoryTAE4 hr
Dec 20, 10:51 AM CSTSpecial Marine WarningTAE114 min
Dec 20, 11:45 AM CSTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington45 min
Dec 20, 12:25 PM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Washington50 min
Dec 20, 12:41 PM CSTSpecial Marine WarningTAE3 hr
Dec 20, 1:16 PM CSTTornado WarningTAEBay, Gulf29 min
Dec 20, 2:55 PM CSTSpecial Marine WarningTAE3 hr
Dec 20, 3:28 PM CSTSevere Thunderstorm WarningTAEJefferson, Leon, Madison47 min
Dec 20, 4:22 PM CSTTornado WarningTAETaylor23 min
Dec 20, 4:47 PM CSTSevere Thunderstorm WarningTAEMadison28 min
Dec 20, 5:48 PM CSTSpecial Marine WarningTAE42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.